`a`
Related Articles
1

Strong smoothing for the non-cutoff homogeneous Boltzmann equation for Maxwellian molecules with Debye-Yukawa type interaction

Kinetic and Related Models  Volume 10, Issue 4, Pages : 901 - 924, 2017

Jean-Marie Barbaroux - (email), Dirk Hundertmark - (email), Tobias Ried - (email), Semjon Vugalter - (email)

 Abstract       References       Full Text      Related Articles

2

Bifurcation analysis of the three-dimensional Hénon map

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 3, Pages : 625 - 645, 2017

Ming Zhao - (email), Cuiping Li - (email), Jinliang Wang - (email), Zhaosheng Feng - (email)

 Abstract       References       Full Text      Related Articles

3

On the mathematical modelling of tumor-induced angiogenesis

Mathematical Biosciences and Engineering  Volume 14, Issue 1, Pages : 45 - 66, 2016

Luis L. Bonilla - (email), Vincenzo Capasso - (email), Mariano Alvaro - (email), Manuel Carretero - (email), Filippo Terragni - (email)

 Abstract       References       Full Text      Related Articles

4

Chaotic distributions for relativistic particles

Kinetic and Related Models  Volume 9, Issue 4, Pages : 749 - 766, 2016

Dawan Mustafa - (email), Bernt Wennberg - (email)

 Abstract       References       Full Text      Related Articles

5

Characterizing chaos in a type of fractional Duffing's equation

DCDS Supplements  Volume 2015, Issue special, Pages : 660 - 669, 2015

S. Jiménez - (email), Pedro J. Zufiria - (email)

 Abstract       References       Full Text      Related Articles      

6

Chaos in a model for masting

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 1917 - 1932, 2015

Kaijen Cheng - (email), Kenneth Palmer - (email)

 Abstract       References       Full Text      Related Articles

7

Global dynamics on a circular domain of a diffusion predator-prey model with modified Leslie-Gower and Beddington-DeAngelis functional type

Evolution Equations and Control Theory  Volume 4, Issue 2, Pages : 115 - 129, 2015

Walid Abid - (email), Radouane Yafia - (email), M.A. Aziz-Alaoui - (email), Habib Bouhafa - (email), Azgal Abichou - (email)

 Abstract       References       Full Text      Related Articles

8

Chaos in a model for masting

Evolution Equations and Control Theory  Volume 4, Issue 2, Pages : null - null, 2015

Kaijen Cheng - (email), Kenneth Palmer - (email)

 Abstract       References       Full Text      Related Articles

9

Effect of anisotropies on the magnetization dynamics

Networks and Heterogeneous Media  Volume 10, Issue 1, Pages : 209 - 221, 2015

Laura M. Pérez - (email), Jean Bragard - (email), Hector Mancini - (email), Jason A. C. Gallas - (email), Ana M. Cabanas - (email), Omar J. Suarez - (email), David Laroze - (email)

 Abstract       References       Full Text      Related Articles

10

Polynomial chaos based uncertainty quantification in Hamiltonian, multi-time scale, and chaotic systems

Journal of Computational Dynamics  Volume 1, Issue 2, Pages : 357 - 375, 2014

José Miguel Pasini - (email), Tuhin Sahai - (email)

 Abstract       References       Full Text      Related Articles

11

Complex dynamics of a forced discretized version of the Mackey-Glass delay differential equation

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 1, Pages : 93 - 105, 2014

Ahmed Elhassanein - (email)

 Abstract       References       Full Text      Related Articles

12

An ergodic theory approach to chaos

Discrete and Continuous Dynamical Systems  Volume 35, Issue 2, Pages : 757 - 770, 2014

Ryszard Rudnicki - (email)

 Abstract       References       Full Text      Related Articles

13

On the arrow of time

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 6, Pages : 1287 - 1303, 2014

Y. Charles Li - (email), Hong Yang - (email)

 Abstract       References       Full Text      Related Articles

14

A remark on the ultra-analytic smoothing properties of the spatially homogeneous Landau equation

Kinetic and Related Models  Volume 6, Issue 4, Pages : 715 - 727, 2013

Yoshinori Morimoto - (email), Karel Pravda-Starov - (email), Chao-Jiang Xu - (email)

 Abstract       References       Full Text      Related Articles

15

A theorem on chaotic dynamics and its application to differential delay equations

DCDS Supplements  Volume 2001, Issue Special, Pages : 362 - 365, 2013

Roman Srzednicki - (email)

 Abstract       Full Text      Related Articles      

16

Qualitative analysis of some PDE models of traffic flow

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 773 - 781, 2013

Tong Li - (email)

 Abstract       References       Full Text      Related Articles

17

Period 3 and chaos for unimodal maps

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1933 - 1949, 2013

Kaijen Cheng - (email), Kenneth Palmer - (email), Yuh-Jenn Wu - (email)

 Abstract       References       Full Text      Related Articles

18

Large time behavior of the solution to the Landau Equation with specular reflective boundary condition

Kinetic and Related Models  Volume 6, Issue 3, Pages : 601 - 623, 2013

Cong He - (email), Hongjun Yu - (email)

 Abstract       References       Full Text      Related Articles

19

A remark on Cannone-Karch solutions to the homogeneous Boltzmann equation for Maxwellian molecules

Kinetic and Related Models  Volume 5, Issue 3, Pages : 551 - 561, 2012

Yoshinori Morimoto - (email)

 Abstract       References       Full Text      Related Articles

20

Comparing the efficiency of numerical techniques for the integration of variational equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 475 - 484, 2011

Enrico Gerlach - (email), Charlampos Skokos - (email)

 Abstract       Full Text      Related Articles      

21

Existence of chaos in weakly quasilinear systems

Communications on Pure and Applied Analysis  Volume 10, Issue 5, Pages : 1331 - 1344, 2011

Y. Charles Li - (email)

 Abstract       References       Full Text      Related Articles

22

Celebrating Cercignani's conjecture for the Boltzmann equation

Kinetic and Related Models  Volume 4, Issue 1, Pages : 277 - 294, 2011

Laurent Desvillettes - (email), Clément Mouhot - (email), Cédric Villani - (email)

 Abstract       References       Full Text      Related Articles

23

On the Kac model for the Landau equation

Kinetic and Related Models  Volume 4, Issue 1, Pages : 333 - 344, 2011

Evelyne Miot - (email), Mario Pulvirenti - (email), Chiara Saffirio - (email)

 Abstract       References       Full Text      Related Articles

24

Coupled-expanding maps under small perturbations

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 1291 - 1307, 2010

Xu Zhang - (email), Yuming Shi - (email), Guanrong Chen - (email)

 Abstract       References       Full Text      Related Articles

25

Dynamics of birth-and-death processes with proliferation - stability and chaos

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 67 - 79, 2010

Jacek Banasiak - (email), Marcin Moszyński - (email)

 Abstract       References       Full Text      Related Articles

26

Higher-order Melnikov method and chaos for two-degree-of-freedom Hamiltonian systems with saddle-centers

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 387 - 402, 2010

Kazuyuki Yagasaki - (email)

 Abstract       References       Full Text      Related Articles

27

Strengthened convergence of marginals to the cubic nonlinear Schrödinger equation

Kinetic and Related Models  Volume 3, Issue 3, Pages : 457 - 471, 2010

Alessandro Michelangeli - (email)

 Abstract       Full Text      Related Articles

28

Evaporation law in kinetic gravitational systems described by simplified Landau models

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 3, Pages : 907 - 934, 2010

Pierre Carcaud - (email), Pierre-Henri Chavanis - (email), Mohammed Lemou - (email), Florian Méhats - (email)

 Abstract       Full Text      Related Articles

29

Entropy and chaos in the Kac model

Kinetic and Related Models  Volume 3, Issue 1, Pages : 85 - 122, 2010

Eric A. Carlen - (email), Maria C. Carvalho - (email), Jonathan Le Roux - (email), Michael Loss - (email), Cédric Villani - (email)

 Abstract       Full Text      Related Articles

30

Chaos phenotypes discovered in fluids

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1383 - 1398, 2009

Y. Charles Li - (email)

 Abstract       Full Text      Related Articles

31

Homoclinic clusters and chaos associated with a folded node in a stellate cell model

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 4, Pages : 829 - 850, 2009

Martin Wechselberger - (email), Warren Weckesser - (email)

 Abstract       Full Text      Related Articles

32

Evidence of chaos in eco-epidemic models

Mathematical Biosciences and Engineering  Volume 6, Issue 4, Pages : 855 - 871, 2009

Dirk Stiefs - (email), Ezio Venturino - (email), Ulrike Feudel - (email)

 Abstract       Full Text      Related Articles

33

Analysis of a model of two parallel food chains

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 2, Pages : 337 - 359, 2009

Sze-Bi Hsu - (email), Christopher A. Klausmeier - (email), Chiu-Ju Lin - (email)

 Abstract       Full Text      Related Articles

34

Propagation of Gevrey regularity for solutions of Landau equations

Kinetic and Related Models  Volume 1, Issue 3, Pages : 355 - 368, 2008

Hua Chen - (email), Wei-Xi Li - (email), Chao-Jiang Xu - (email)

 Abstract       Full Text      Related Articles

35

Research on dynamic equilibrium of power market with complex network constraints based on nonlinear complementarity function

Journal of Industrial and Management Optimization  Volume 4, Issue 3, Pages : 617 - 630, 2008

Hongming Yang - (email), C. Y. Chung - (email), Xiaojiao Tong - (email), Pingping Bing - (email)

 Abstract       Full Text      Related Articles

36

Global dynamics in a self--consistent model of elliptical galaxy

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 2/3, September, Pages : 439 - 454, 2008

Pablo Cincotta - (email), Claudia Giordano - (email), Juan C. Muzzio - (email)

 Abstract       Full Text      Related Articles

37

The effect of the remains of the carcass in a two-prey, one-predator model

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 2, Pages : 353 - 374, 2007

Sungrim Seirin Lee - (email), Tsuyoshi Kajiwara - (email)

 Abstract       Full Text      Related Articles

38

Pinning control of spatiotemporal chaos in the LCLV device

Mathematical Biosciences and Engineering  Volume 4, Issue 3, Pages : 523 - 530, 2007

Carolina Mendoza - (email), Jean Bragard - (email), Pier Luigi Ramazza - (email), Javier Martínez-Mardones - (email), Stefano Boccaletti - (email)

 Abstract       Full Text      Related Articles

39

The dynamics of a Prey-Predator model with impulsive state feedback control

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 6, Pages : 1301 - 1320, 2006

Guirong Jiang - (email), Qishao Lu - (email)

 Abstract       Full Text      Related Articles

40

Dangerous Border-Collision bifurcations of a piecewise-smooth map

Communications on Pure and Applied Analysis  Volume 5, Issue 3, Pages : 493 - 503, 2006

Hun Ki Baek - (email), Younghae Do - (email)

 Abstract       Full Text      Related Articles

41

Parametric perturbations and non-feedback controlling chaotic motion

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 5, Pages : 1157 - 1174, 2006

Alexander Loskutov - (email)

 Abstract       Full Text      Related Articles

42

Modeling Cancer in HIV-1 Infected Individuals: Equilibria, Cycles and Chaotic Behavior

Mathematical Biosciences and Engineering  Volume 3, Issue 2, Pages : 313 - 324, 2006

Jie Lou - (email), Tommaso Ruggeri - (email), Claudio Tebaldi - (email)

 Abstract       Full Text      Related Articles

43

Topological horseshoes and delay differential equations

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 827 - 852, 2005

Klaudiusz Wójcik - (email), Piotr Zgliczyński - (email)

 Abstract       Full Text      Related Articles

44

Universal solutions of the heat equation on $\mathbb R^N$

Discrete and Continuous Dynamical Systems  Volume 9, Issue 5, Pages : 1105 - 1132, 2003

Thierry Cazenave - (email), Flávio Dickstein - (email), Fred B. Weissler - (email)

 Abstract       Full Text      Related Articles

45

Stochastic global bifurcation in perturbed Hamiltonian systems

DCDS Supplements  Volume 2003, Issue Special, Pages : 123 - 132, 2003

Lora Billings - (email), Erik M. Bollt - (email), David Morgan - (email), Ira B. Schwartz - (email)

 Abstract       Full Text      Related Articles      

46

Chaotic advection, transport and patchiness in clouds of pollution in an estuarine flow

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 2, Pages : 263 - 284, 2003

J.R. Stirling - (email)

 Abstract       Full Text      Related Articles

47

Topological sequence entropy of $\omega$–limit sets of interval maps

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 781 - 786, 2001

José S. Cánovas - (email)

 Abstract       Full Text      Related Articles

48

Bifurcations of periodic solutions and chaos in Josephson system

Discrete and Continuous Dynamical Systems  Volume 7, Issue 3, Pages : 573 - 592, 2001

Zhujun Jing - (email), K.Y. Chan - (email), Dashun Xu - (email), Hongjun Cao - (email)

 Abstract       Full Text      Related Articles

49

Symbolic dynamics in nondifferentiable system originating in R-L-Diode driven circuit

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 275 - 292, 2000

Safya Belghith - (email)

 Abstract       Full Text      Related Articles

50

Homoclinic and multibump solutions for perturbed second order systems using topological degree

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 765 - 782, 1999

Marc Henrard - (email)

 Abstract       Full Text      Related Articles

51

Topologically transitive homeomorphisms of quotients of tori

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 291 - 300, 1999

Grant Cairns - (email), Barry Jessup - (email), Marcel Nicolau - (email)

 Abstract       Full Text      Related Articles